# SDR V0XD20210716001

- Difficulty date: June 23, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENGINE UPPER TRANSCOWL EXTERNAL SKIN AT FWD LATCH IS CRACKED. CORRECTIVE ACTION: CUTOUT DAMAGE, NDT, FABRICATED AND INSTALLED REPAIR PARTS IAW STS ENGINEERING EA# 72-20-21-116 REV IR, DATED 7/11/2021. WORK WAS PERFORMED ON AVMAX W/O:80943 W/C:4099
